Alert archive / Kentucky / Flash Flood Warnings in 2007
Flash Flood Warning 22, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 3, 2007, 5:17 PM EDT for Bath County, Menifee County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 3, 2007, 5:17 PM EDT (21:17 UTC)
- Expired
- Aug 3, 2007, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Whole counties
Counties Bath County, KY, Menifee County, KY
The radar
The Jackson,KY radar (KJKL), 59 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 5:30 PM EDT | FLASH FLOOD | 2 N Sudith, KY | 6 INCHES OR MORE OF FLOWING WATER ACROSS A GOLF COURSE |
| Aug 3, 5:30 PM EDT | FLASH FLOOD | Mariba, KY | ONE FOOT OF WATER BRIEFLY FLOWED OVER RT 460 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 865 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 032117
FFWJKL
KYC011-165-040015-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
517 PM EDT FRI AUG 3 2007
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BATH COUNTY IN EAST CENTRAL KENTUCKY
EXTREME NORTH CENTRAL MENIFEE COUNTY IN EAST CENTRAL KENTUCKY
* UNTIL 815 PM EDT
* AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAINFALL HEAVY ENOUGH TO CAUSE FLASH FLOODING OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
THE VICINITY OF YOUNG SPRINGS AND OLYMPIA SPRINGS.
FLASH FLOODING IS BEING CAUSED BY THUNDERSTORMS PRODUCING VERY HEAVY
RAIN FALLING ACROSS THE AREA. RADAR RAINFALL ESTIMATES INDICATE UP
TO 3 INCHES OF RAIN HAS FALLEN IN THE PAST HOUR NEAR THE MOUNT
SPRINGS AREA. ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS POSSIBLE
THROUGH 630 PM. BASINS THAT HAVE SEEN THE HEAVIEST RAIN INCLUDE
CLEAR CREEK AND OLYMPIA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3803 8368 3803 8360 3805 8356 3806 8353
3812 8354 3812 8368
$$
WJM1 follow-up statement
000
WGUS73 KJKL 032350
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
748 PM EDT FRI AUG 3 2007
KYC011-165-032358-
BATH KY-MENIFEE KY-
748 PM EDT FRI AUG 3 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME NORTH
CENTRAL MENIFEE AND SOUTHEASTERN BATH COUNTIES...
THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND THE THREAT FOR SIGNIFICANT FLASH FLOODING HAS ENDED.
ALTHOUGH NO REPORTS OF FLOODING HAVE BEEN RECEIVED...LOCALLY HIGH
WATER MAY STILL BE POSSIBLE ON AREA ROADWAYS AND LOW WATER CROSSINGS
THIS EVENING. MOTORISTS SHOULD USE CAUTION WHEN TRAVELING THIS
EVENING.
LAT...LON 3803 8368 3803 8360 3805 8356 3806 8353
3812 8354 3812 8368
$$
WJMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 3:30 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 3, 3:30 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 330 PM EDT FRI AUG 3 2007 .SHORT TERM.../TONIGHT THROUGH FRIDAY/...UPDATED WEAK UPPER LEVEL SHORT WAVE MOVING ACROSS THE AREA...COMBINED WITH AFTERNOON HEATING HAS RESULTED IN ISOLATED TO SCATTERED STORMS ACROSS THE AREA. VERY WEAK COLD FRONT DROPPING SOUTH ACROSS OHIO AND INDIANA WILL STALL NEAR THE OHIO RIVER TONIGHT BUT DO NOT EXPECT THUNDERSTORMS TO CONTINUE INTO THE OVERNIGHT PERIOD SINCE FORCING WILL BE VERY WEAK AND WEAK UPPER LEVEL WAVE WILL HAVE DEPARTED. WILL LEAVE ISOLATED THUNDERSTORMS IN THE GRIDS INTO EARLY EVENING AND THEN DROP. EXPECT OVERNIGHT LOWS SIMILAR TO LAST NIGHT ONCE AGAIN WITH NO CHANGE IN AIR MASS. ALSO EXPECT SOME RIVER VALLEY FOG AGAIN AS HAS BEEN THE CASE THE PAST SEVERAL NIGHTS. FOR SATURDAY EXPECT ONLY A SLIGHT CHANCE OF TERRAIN INDUCED THUNDERSTORMS IN THE HIGHER MOUNTAINS NEAR THE VIRGINIA BORDER WITH THE REST OF THE REGION DRY BUT HUMID AND HOT. CONVECTION HAS HELD DOWN TEMPERATURES OVER PART OF THE REGION TODAY BUT WITH LESS CONVECTION ON SATURDAY EXPECT LOWER 90S TO BE MORE WIDESPREAD THAN TODAY. THE FORECAST BECOMES MUCH MORE CHALLENGING BY SATURDAY NIGHT AND SUNDAY. MODELS INDICATE AN MCS TO MOVE ACROSS THE GREAT LAKES...OHIO VALLEY...BUT EXACTLY HOW FAR SOUTH IT WILL TRACK IS THE QUESTION. THIS HAS A HUGE IMPACT ON OUR TEMPERATURE AND PRECIPITATION FORECAST FOR SUNDAY. WHILE ALL MODELS KEEP CORE OF HEAVIEST RAIN NORTH OF OUR AREA...THERE STILL IS THE QUESTION OF CLOUDS AND AFFECT ON TEMPERATURES...AND THE PROBABILITY OF PRECIPITATION FOR SUNDAY. THE GFS IS MUCH FURTHER SOUTH THAN THE NAM. THE GFS MOS NUMBERS FOR SUNDAY...BOTH TEMPERATURES AND POPS REFLECT THIS FURTHER SOUTH TRACK. THE ECMWF AND UKMET LEND SUPPORT TO THE NAM...AND A FURTHERN NORTH TRACK. MOS OUTPUT FROM THE ETA AND NGM WOULD FAVOR HIGHER TEMPERATURES AND LOWER POPS THAN THE GFS MOS FOR SUNDAY AS WELL. WITH ALL THAT IN MIND WILL LEAN TOWARDS HIGHER TEMPERATURES AND LOWER POPS THAN THE GFS MOS GUIDANCE WOULD INDICATE FOR SUNDAY. THIS IS CONSISTENT WITH THE PREVIOUS FORECAST AS WELL AS NEIGHBORING OFFICES CURRENT FORECASTS. HOWEVER WILL INCREASE POPS TO 30 PCT IN THE NORTHEAST PART OF FORECAST AREA FOR SUNDAY...SINCE I AM A LITTLE CONCERNED MCS AND SUBSEQUENT OUTFLOW BOUNDARIES COULD RESULT IN CONVECTION SHIFTING FURTHER SOUTH THAN THE 12Z NAM WOULD INDICATE. .LONG TERM.../FRIDAY NIGHT THROUGH FRIDAY/...UPDATED WENT GFS SOLUTION AGAIN TODAY WITH SOME CHANGES OF NOTE. LATEST GFS HAS FRONTAL BOUNDARY STALLING OUT JUST NORTH OF OHIO RIVER LATE NEXT WEEK. WITH NEARLY ZONAL FLOW INDICATED IN LATEST MODEL DATA...THIS SCENARIO FAIRLY REASONABLE. HAVE TAKEN PRECIP CHANCES OUT OF FORECAST UNTIL THURSDAY AFTERNOON...AT WHICH TIME THE FRONT DRIFTS FAR ENOUGH SOUTH TO POSSIBLY BRING SOME RAIN TO NORTHERN TIER OF FORECAST AREA. WITH RIDGING AT BOTH THE SURFACE AND ALOFT MID WEEK NEXT WEEK...AND LACK OF LIFT AND MOISTURE IN THE MODEL CROSS SECTIONS...FELT CONFIDENT LEAVING THINGS DRY MONDAY THROUGH THURSDAY MORNING. WENT COOLER THAN MEXMOS FOR HIGHS AND CLOSE TO MEXMOS FOR OVERNIGHT LOWS. WITH TYPICAL SUMMERTIME PATTERN IN PLACE...KEPT PARTLY CLOUDY SKIES IN FORECAST EACH DAY...WITH THE BEST CLOUD COVER DURING THE AFTERNOON AND EVENING HOURS AS COINCIDING WITH THE HEATING OF THE DAY. WINDS AND DEWPOINTS WERE ADJUSTED ONLY SLIGHTLY AND WERE OTHERWISE IN GOOD SHAPE. && .AVIATION.../18Z - 18Z/...UPDATED SHOWERS AND A FEW STRONG THUNDERSTORMS ONGOING NORTH AND NORTHEAST OF JKL. THESE STORMS HAVE BEEN PRODUCING SMALL HAIL...TORRENTIAL RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING WITHIN THE VICINITY OF JKL SINCE 1730Z. JKL COULD EXPERIENCE A BRIEF PERIOD OF HEAVY RAIN AND IFR CONDITIONS BETWEEN 18Z AND 1830 AS THE STORMS MOVE PAST. ONCE THE STORMS ARE GONE VFR CONDITIONS WILL RETURN QUICKLY AT JKL. SEEING VFR CONDITIONS AT LOZ WITH SCATTERED CUMULUS FLOATING ACROSS THE SKY. HAVE KEPT MENTION OF THUNDER OUT OF LOZ TAF AT THIS TIME...BUT WILL MONITOR SITUATION CLOSELY AND WILL UPDATE AS NECESSARY IF NEW STORMS BEGIN TO FORM NEAR LOZ. SKIES ARE EXPECTED TO CLEAR OUT NICELY AFTER 3Z AT BOTH JKL AND LOZ. CONDITIONS ARE ONCE AGAIN FAVORABLE FOR SOME FOG TONIGHT...ESPECIALLY AFTER 9Z. RIVER VALLEY LOCATIONS WILL BE PARTICULARLY PRONE TO FOG...ESPECIALLY IN AREAS WHERE RAIN FALL OCCURS THIS AFTERNOON AND EVENING. WENT WITH GENERALLY MVFR CONDITIONS AT BOTH TAF SITES...WITH EXCEPTION OF A BRIEF PERIOD OF IFR VSBY AT LOZ BETWEEN 10 AND 12Z. MODEL SOUNDINGS AND CROSS SECTIONS HAVE A ONLY A WEAK INVERSION FORMING AT THE SURFACE AND A LAYER OF MOISTURE IN PLACE AROUND 850 HPA...BOTH OF WHICH WILL LIKELY LIMIT FOG FORMATION SOMEWHAT DUE TO DECREASED RADIATIONAL COOLING AND LACK OF DOWNWARD MOTION WITHIN THE LOWER LEVELS OF THE ATMOSPHERE. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SBH LONG TERM...AR AVIATION...AR
Hazardous weather outlook, Aug 3, 4:32 PM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 432 PM EDT FRI AUG 3 2007 KYZ044-050>052-060-104-106-107-109-110-119-120-042345- FLEMING-MONTGOMERY-BATH-ROWAN-MENIFEE-ELLIOTT-MORGAN-JOHNSON- MAGOFFIN-FLOYD-MARTIN-PIKE- 432 PM EDT FRI AUG 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN WILL OCCUR THIS EVENING. SOME PONDING OF WATER IN POOR DRAINAGE AREAS WILL BE POSSIBLE. THE STRONGEST STORMS WILL ALSO BE CAPABLE OF PRODUCING PEA SIZE HAIL. LOCALLY DENSE FOG WILL FORM IN THE RIVER VALLEYS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HOT WEATHER WILL CONTINUE...WITH HEAT INDEX VALUES FROM 95 TO 100 EACH DAY. LOCALLY DENSE VALLEY FOG WILL CONTINUE TO AFFECT SOME LOCATIONS DURING THE LATE NIGHT AND EARLY MORNING HOURS. THUNDERSTORMS WILL BE POSSIBLE SUNDAY INTO SUNDAY EVENING...AND AGAIN THURSDAY NIGHT. THE MAIN THREATS FROM THE STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ058-059-068-069-079-080-083>087-108-111>117-042345- ESTILL-POWELL-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY- WHITLEY-KNOX-BELL-WOLFE-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- 432 PM EDT FRI AUG 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN WILL OCCUR THIS EVENING. SOME PONDING OF WATER IN POOR DRAINAGE AREAS WILL BE POSSIBLE. THE STRONGEST STORMS WILL ALSO BE CAPABLE OF PRODUCING PEA SIZE HAIL. LOCALLY DENSE FOG WILL FORM IN THE RIVER VALLEYS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HOT WEATHER WILL CONTINUE...WITH HEAT INDEX VALUES FROM 95 TO 100 EACH DAY. LOCALLY DENSE VALLEY FOG WILL CONTINUE TO AFFECT SOME LOCATIONS DURING THE LATE NIGHT AND EARLY MORNING HOURS. THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY. THE MAIN THREATS FROM THE STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ088-118-042345- HARLAN-LETCHER- 432 PM EDT FRI AUG 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN WILL OCCUR THIS EVENING. SOME PONDING OF WATER IN POOR DRAINAGE AREAS WILL BE POSSIBLE. THE STRONGEST STORMS WILL ALSO BE CAPABLE OF PRODUCING PEA SIZE HAIL. LOCALLY DENSE FOG WILL FORM IN THE RIVER VALLEYS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HOT WEATHER WILL CONTINUE...WITH HEAT INDEX VALUES IN THE MID 90S EACH DAY. LOCALLY DENSE VALLEY FOG WILL CONTINUE TO AFFECT SOME LOCATIONS DURING THE LATE NIGHT AND EARLY MORNING HOURS. THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AFTERNOON AND AGAIN ON SUNDAY. THE MAIN THREATS FROM THE STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SBH
In the hours before
Special weather statement, Aug 3, 3:18 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 318 PM EDT FRI AUG 3 2007 KYZ069-032000- JACKSON- 318 PM EDT FRI AUG 3 2007 ...A STRONG THUNDERSTORM TO AFFECT EASTERN JACKSON COUNTY THROUGH 400 PM EDT FRIDAY AFTERNOON... AT 318 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WIND CAVE...MOVING SOUTHWEST AT 5 MPH. THIS STORM WILL BE NEAR LAKES AROUND 325 PM EDT...TURKEY FOOT AROUND 340 PM EDT...FOXTOWN AROUND 345 PM EDT...ELIAN AROUND 350 PM EDT... BRAZIL AROUND 355 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. RICHEY
Special weather statement, Aug 3, 3:41 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 341 PM EDT FRI AUG 3 2007 KYZ060-106-032015- MENIFEE-MORGAN- 341 PM EDT FRI AUG 3 2007 ...A STRONG THUNDERSTORM TO AFFECT WEST CENTRAL MORGAN AND EASTERN MENIFEE COUNTIES THROUGH 415 PM EDT FRIDAY AFTERNOON... AT 341 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KOREA...MOVING SOUTH AT 10 MPH. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. RICHEY
Special weather statement, Aug 3, 3:56 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 356 PM EDT FRI AUG 3 2007 KYZ112-032045- BREATHITT- 356 PM EDT FRI AUG 3 2007 ...A STRONG THUNDERSTORM TO AFFECT WESTERN BREATHITT COUNTY THROUGH 445 PM EDT FRIDAY AFTERNOON... AT 356 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WIDECREEK... MOVING SOUTHEAST AT 5 MPH. THIS STORM WILL BE NEAR WIDECREEK AROUND 405 PM EDT...WILHURST AROUND 420 PM EDT...WAR CREEK AROUND 425 PM EDT...LAWSON AROUND 430 PM EDT...OAKDALE AROUND 435 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. RICHEY
Special weather statement, Aug 3, 4:18 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 418 PM EDT FRI AUG 3 2007 KYZ069-114-116-032100- JACKSON-OWSLEY-CLAY- 418 PM EDT FRI AUG 3 2007 ...A STRONG THUNDERSTORM TO AFFECT SOUTHEASTERN JACKSON AND WESTERN OWSLEY AND NORTHERN CLAY COUNTIES THROUGH 500 PM EDT FRIDAY AFTERNOON... AT 418 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NATHANTON... MOVING SOUTHEAST AT 5 MPH. THIS STORM WILL BE NEAR BLAKE AROUND 430 PM EDT...ISLAND CITY AROUND 435 PM EDT...SOURWOOD AROUND 450 PM EDT...SHEPHERDTOWN AROUND 455 PM EDT...SEXTONS CREEK AROUND 500 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. WJM
Special weather statement, Aug 3, 4:20 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 420 PM EDT FRI AUG 3 2007 KYZ060-106-108-032100- MENIFEE-MORGAN-WOLFE- 420 PM EDT FRI AUG 3 2007 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT SOUTHWESTERN MORGAN AND MENIFEE AND NORTH CENTRAL WOLFE COUNTIES THROUGH 500 PM EDT FRIDAY AFTERNOON... AT 420 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR DENNISTON...MOVING SOUTHEAST AT 5 MPH. THIS STORM WILL BE NEAR KOREA AROUND 425 PM EDT...WELLINGTON AROUND 430 PM EDT...EBON AROUND 435 PM EDT...POMEROYTON AROUND 455 PM EDT...AND STOLL AROUND 500 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. WJM
Special weather statement, Aug 3, 4:51 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 451 PM EDT FRI AUG 3 2007 KYZ088-032130- HARLAN- 451 PM EDT FRI AUG 3 2007 ...A CLUSTER OF STRONG THUNDERSTORMS TO AFFECT NORTHEASTERN HARLAN COUNTY THROUGH 530 PM EDT FRIDAY AFTERNOON... AT 451 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR DIANE...MOVING SOUTHEAST AT 5 MPH. THIS STORM WILL BE NEAR LEJUNIOR AROUND 500 PM EDT...CLOSPLINT AROUND 505 PM EDT...CLOVER-DARBY AROUND 510 PM EDT...GEORGETOWN AROUND 515 PM EDT...AND RUTHERFORD AROUND 520 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. WJM
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 4:22 PM EDT | Severe Thunderstorm Warning | JKL | Clay | 38 min |
| Aug 3, 4:35 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee | 40 min |
| Aug 3, 5:39 PM EDT | Severe Thunderstorm Warning | JKL | Menifee, Montgomery | 38 min |
Nearby
Flash Flood Warnings in Kentucky, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.